# SDR DALA2022030701483

- Difficulty date: April 29, 2021
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 584956-14 REV A. CORRECTIVE ACTION: PERMANENT REPAIR WAS ACCOMPLISHED PER ERA 584956-14AD SECTION VI. (1795525)
